Journal of the American Mathematical Society. Volume 19, Number 4, 2006

Journal of the American Mathematical Society Contents of Volume 19, Number 4 Divisibility of the stable Miller-Morita-Mumford classes Soren Galatius; Ib Madsen; Ulrike Tillmann J. Amer. Math. Soc. 19 (2006), 759-779. Superrigidity for irreducible lattices and geometric spl...

Description complète

Enregistré dans:
Détails bibliographiques
Auteur principal: American Mathematical Society
Format: Article
Langue:English
Publié: American Mathematical Society 2009
Sujets:
Accès en ligne:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/108
Tags: Ajouter un tag
Pas de tags, Soyez le premier à ajouter un tag!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt
Description
Résumé:Journal of the American Mathematical Society Contents of Volume 19, Number 4 Divisibility of the stable Miller-Morita-Mumford classes Soren Galatius; Ib Madsen; Ulrike Tillmann J. Amer. Math. Soc. 19 (2006), 759-779. Superrigidity for irreducible lattices and geometric splitting Nicolas Monod J. Amer. Math. Soc. 19 (2006), 781-814. Stable manifolds for all monic supercritical focusing nonlinear Schrödinger equations in one dimension J. Krieger; W. Schlag J. Amer. Math. Soc. 19 (2006), 815-920. Cayley groups Nicole Lemire; Vladimir L. Popov; Zinovy Reichstein J. Amer. Math. Soc. 19 (2006), 921-967. The units of a ring spectrum and a logarithmic cohomology operation Charles Rezk J. Amer. Math. Soc. 19 (2006), 969-1014.